JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EVALUATION E(exp(∫0th(s)dx(s)) ON ANALOGUE OF WIENER MEASURE SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 3,  2010, pp.441-451
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.3.441
 Title & Authors
EVALUATION E(exp(∫0th(s)dx(s)) ON ANALOGUE OF WIENER MEASURE SPACE
Park, Yeon-Hee;
  PDF(new window)
 Abstract
In this paper we evaluate the analogue of Wiener integral where 0 = < < t and the Paley-Wiener-Zygmund integral exp is the analogue of Wiener measure space.
 Keywords
analogue of Wiener measure;
 Language
English
 Cited by
1.
Analogues of Conditional Wiener Integrals with Drift and Initial Distribution on a Function Space, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
Robert G. Bartle, The Elements of Real Analysis, John Wieley & Sons. Inc., 1976.

2.
D.L.,Cohn, Measure theory, Birkhauser, Boston, 1980.

3.
J. Diestel, and J.J. Uhl, Vecter measures, Mathematical Survey, No. 15, A. M. S., 1977.

4.
Parthasarathy, K.R., Probability measures on metric spaces, Academic Press, New York, 1967.

5.
K.S.Ryu and M.K.Im, A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula, Trans. Amer. Math. Sec., vol. 354, no. 12, 2002, 4921-4951. crossref(new window)

6.
K.S.Ryu and M.K.Im, An analogue of Wiener measure and its applications, J. Korean Math .Sec., 39. 2002, no. 5, 801-819. crossref(new window)

7.
K.S.Ryu and M.K.Im, The measure-valued Dyson series and its stability theorem, J. Korean Math. Soc., 43. 2006, no. 3, 461-489. crossref(new window)

8.
K.S.Ryu and M.K.Im and K.S.Choi, Survey of the Theories for Analogue of Wiener Measure Space, Interdisciplinary Information Sciences Vol. 15, No.3, 2009, 319-337. crossref(new window)

9.
K.S.Ryu The Generalized Fernique's Theorem for Analogue of Wiener Measure Space, J. Chungcheong Math. Soc., Vol. 22. No. 4, 2009, 743-748.

10.
Yeh, J., Stochastic processes and the Wiener Integral, Marcel Deckker, New York, 1973.